- K. Ammari and M. Jellouli, Stabilization of star-shaped tree of elastic strings. Differential Integral Equations 17 (2004) 1395–1410. [MathSciNet]
- K. Ammari and M. Jellouli, Remark on stabilization of tree-shaped networks of strings. Appl. Math. 52 (2007) 327–343. [CrossRef] [MathSciNet]
- K. Ammari and S. Nicaise, Polynomial and analytic stabilization of a wave equation coupled with a Euler-Bernoulli beam. Math. Methods Appl. Sci. 32 (2009) 556–576. [CrossRef] [MathSciNet]
- K. Ammari, M. Jellouli and M. Khenissi, Stabilization of generic trees of strings. J. Dyn. Control Syst. 11 (2005) 177–193. [CrossRef] [MathSciNet]
- J.A. Bondy and U.S.R. Murty, Graph Theory, Graduate Texts in Mathematics Series. Springer-Verlag, New York (2008).
- R. Dáger, Observation and control of vibrations in tree-shaped networks of strings. SIAM J. Control Optim. 43 (2004) 590–623. [CrossRef] [MathSciNet]
- R. Dáger and E. Zuazua, Controllability of star-shaped networks of strings. C. R. Acad. Sci. Paris, Sér. I 332 (2001) 621–626.
- R. Dáger and E. Zuazua, Controllability of tree-shaped networks of vibrating strings. C. R. Acad. Sci. Paris, Sér. I 332 (2001) 1087–1092.
- R. Dáger and E. Zuazua, Wave propagation, observation and control in 1-d flexible multistructures, Mathématiques and Applications 50. Springer-Verlag, Berlin (2006).
- M. Gugat, Boundary feedback stabilization by time delay for one-dimensional wave equations. IMA J. Math. Control Inform. 27 (2010) 189–204. [CrossRef] [MathSciNet]
- B.Z. Guo and Z.C. Shao, On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback. Nonlinear Anal. 71 (2009) 5961–5978. [CrossRef] [MathSciNet]
- D. Jungnickel, Graphs, Networks and Algorithms, Algorithms and Computation in Mathematics 5. Springer-Verlag, New York, third edition (2008).
- J.E. Lagnese, G. Leugering and E.J.P.G. Schmidt, Modeling, analysis and control of dynamic elastic multi-link structures – Systems and control : Foundations and applications. Birkhäuser-Basel (1994).
- G. Leugering and E.J.P.G. Schmidt, On the control of networks of vibrating strings and beams. Proc. of the 28th IEEE Conference on Decision and Control 3 (1989) 2287–2290. [CrossRef]
- G. Leugering and E. Zuazua, On exact controllability of generic trees. ESAIM : Proc. 8 (2000) 95–105. [CrossRef]
- Yu.I. Lyubich and V.Q. Phóng, Asymptotic stability of linear differential equations in Banach spaces. Studia Math. 88 (1988) 34–37.
- S. Nicaise and J. Valein, Stabilization of the wave equation on 1-d networks with a delay term in the nodal feedbacks. Netw. Heterog. Media 2 (2007) 425-479. [CrossRef] [MathSciNet]
- A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag, Berlin (1983).
- J. Valein and E. Zuazua, Stabilization of the wave equation on 1-d networks. SIAM J. Control Optim. 48 (2009) 2771–2797. [CrossRef] [MathSciNet]
- G.Q. Xu, D.Y. Liu and Y.Q. Liu, Abstract second order hyperbolic system and applications to controlled network of strings. SIAM J. Control Optim. 47 (2008) 1762–1784. [CrossRef] [MathSciNet]
Volume 18, Number 1, January-March 2012
|Page(s)||208 - 228|
|Published online||02 December 2010|